Advanced search
Start date
Betweenand

Non-autonomous semidynamical systems with impulses

Abstract

The present project of scientific research concerns about the theory of systems which describes the evolution of process whose continuous dynamics are interrupted by abrupt changes of state. This phenomenon is called impulse. In many natural phenomena, the real deterministic models are often described by systems which involve impulses.This project lies on the investigation of qualitative properties for impulsive semidynamical systems. The mathematical analysis of such systems employs techniques of classical dynamical system theory. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (6)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BONOTTO, EVERALDO M.; JIMENEZ, MANUEL Z. ON IMPULSIVE SEMIDYNAMICAL SYSTEMS: MINIMAL, RECURRENT AND ALMOST PERIODIC MOTIONS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 44, n. 1, p. 121-141, SEP 2014. Web of Science Citations: 11.
BONOTTO, E. M.; FERREIRA, J. C. Uniform attractors of discontinuous semidynamical systems. COLLECTANEA MATHEMATICA, v. 65, n. 1, p. 47-59, JAN 2014. Web of Science Citations: 3.
BONOTTO, E. M.; DEMUNER, D. P. Attractors of impulsive dissipative semidynamical systems. BULLETIN DES SCIENCES MATHEMATIQUES, v. 137, n. 5, p. 617-642, JUL-AUG 2013. Web of Science Citations: 14.
BONOTTO, E. M.; AZEVEDO, K. A. G. On asymptotic stability in impulsive semidynamical systems. JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, v. 19, n. 3, p. 359-380, JUL 2013. Web of Science Citations: 2.
AFONSO, S. M.; BONOTTO, E. M.; FEDERSON, M.; GIMENES, L. P. Stability of functional differential equations with variable impulsive perturbations via generalized ordinary differential equations. BULLETIN DES SCIENCES MATHEMATIQUES, v. 137, n. 2, p. 189-214, MAR 2013. Web of Science Citations: 13.
BONOTTO, EVERALDO M.; DEMUNER, DANIELA P. AUTONOMOUS DISSIPATIVE SEMIDYNAMICAL SYSTEMS WITH IMPULSES. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 41, n. 1, p. 1-38, MAR 2013. Web of Science Citations: 15.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.